# SDR P5CA2022032600102

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Web
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H H.STAB, STAB BL 421.5 WEB CRACKED( CRACK WEB REPLACED AS PER SRM 51-10-02 AND NEW WEB INSTALLED AS PER SRM 51-40-02 )
